# SDR 97FDEA00411

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21
- Aircraft serial: 19136
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593021
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FRAME RT SIDE BS 560, WL 210 TO 218.  *S/D*  REPAIRED DAMAGED FRAME AT BS 560 RT, WL 210 TO 218, RBL 64 PER FED-EX SRM 51-40-03.
